# SDR CALA2025111311172

- Difficulty date: November 12, 2025
- Submitted: November 13, 2025
- Operation: Air carrier
- Aircraft: N39461
- Make and model: Boeing 737924ER
- Aircraft serial: 37201
- Aircraft time: 41,586 hours, 15,008 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: BR964411
- Condition: No Test
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS - OPERATIONAL CHECK EMERGENCY LIGHTS OPERATIONAL CHECK - SEAT 10C EPL MOUNT BROKEN AND HANGING DOWN. (LIGHT FUNCTIONS NORMALLY) REPLACED ENDBAY BUMPER AND EPL HOUSING ON SEAT 10C REF CMM 25-22-52-4675.
